# SDR USAABB01135

- Difficulty date: November 26, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 5200000041
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - ELECTRICAL SMELL IN CABIN NEAR ROW 29.  MAINTENANCE FOUND THE CEILING LIGHTS SHORTED OUT AND REPLACED THE LIGHT SOCKET.  (M)
